Topological Methods in Nonlinear Analysis

An elliptic problem with pointwise constraint on the laplacian

Riccardo Molle and Donato Passaseo

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 8, Number 1 (1996), 1-23.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479265264

Mathematical Reviews number (MathSciNet)
MR1485755

Zentralblatt MATH identifier
0896.35054

Citation

Molle, Riccardo; Passaseo, Donato. An elliptic problem with pointwise constraint on the laplacian. Topol. Methods Nonlinear Anal. 8 (1996), no. 1, 1--23. https://projecteuclid.org/euclid.tmna/1479265264


Export citation

References

  • A. Ambrosetti, H. Brezis and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal., 122, 519–543 (1994)
  • A. Ambrosetti and G. Prodi, On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. Mat. Pura Appl., 93, 231–246 (1972)
  • H. Berestycki and P. L. Lions, Some applications of the method of super and subsolutions, Bifurcation and Nonlinear Eigenvalue Problems, Lecture Notes in Math., 782, Springer-Verlag, 16–41 (1980)
  • H. Brezis, Opérateurs maximaux monotones et semigroupes des contractions dans les espaces de Hilbert, North-Holland Math. Stud., vol. 5, Notas de Mat., vol. 50, North-Holland, Amsterdam (1973)
  • H. Brezis et G. Stampacchia, Sur la régularité de la solution d'inéquations elliptiques, Bull. Soc. Math. France, 96, 153–180 (1968)
  • ––––, Remarks on some fourth order variational inequalities , Ann. Scuola Norm. Sup. Pisa Cl. Sci (4), 4 , 363–371(1977)
  • G. Čobanov e D. Scolozzi, Equazioni di Von Karman rispetto ad un ostacolo. Esistenza e molteplicità di soluzioni , Dip. Mat. Pisa, 2.56 (556) (1990)
  • G. Čobanov, A. Marino and D. Scolozzi, Multiplicity of eigenvalues for the Laplace operator with respect to an obstacle, and non-tangency conditions, Nonlinear Anal., 15, 199–215 (1990)
  • E. De Giorgi, A. Marino e M. Tosques, Problemi di evoluzione in spazi metrici e curve di massima pendenza , Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 68 , 180–187(1980)
  • M. Degiovanni, A. Marino and C. Saccon, A pointwise gradient constraint for the Laplace operator. Eigenvalues and bifurcation, Nonlinear Analysis. A tribute in honour of G. Prodi, Quad. Scuola Norm. Sup. Pisa, 189–203 (1991)
  • D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications , Pure Appl. Math., 88, Academic Press, New York (1980)
  • J. L. Lions and G. Stampacchia, Variational inequalities , Comm. Pure Appl. Math., 20, 493–519 (1967)
  • A. Marino, M. Degiovanni, F. Giannoni, D. Passaseo and C. Saccon, The calculus of variations and some semilinear variational inequalities of elliptic and parabolic type, Partial Differential Equations and the Calculus of Variations. Essays in Honour of E. De Giorgi (F. Colombini, A. Marino, L. Modica and S. Spagnolo, eds.), Birkhäuser, 787–822(1989)
  • A. Marino and D. Passaseo, A jumping behaviour induced by an obstacle , Progress in Variational Methods in Hamiltonian Systems and Elliptic Equations (M. Girardi, M. Matzeu and F. Pacella, eds.), Pitman, 127–143(1992)
  • A. Marino e D. Scolozzi, Punti inferiormente stazionari ed equazioni di evoluzione con vincoli unilaterali non convessi, Rend. Sem. Mat. Fis. Milano, 52, 393–414 (1982)
  • ––––, Geodetiche con ostacolo, Boll. Un. Mat. Ital. B, 2, 1–31 (1983)
  • D. Passaseo, Molteplicità di soluzioni per disequazioni variazionali, Tesi di Dottorato, Pisa (1988)
  • ––––, Molteplicità di soluzioni per certe disequazioni variazionali di tipo ellittico, Boll. Un. Mat. Ital. B, 7 , 639–667(1989)
  • ––––, Molteplicità di soluzioni per disequazioni variazionali non lineari di tipo ellittico, Rend. Accad. Naz. Sci. XL Mem. Mat., 15, 19–56 (1991)
  • M. Struwe, Variational Methods–-Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Springer-Verlag (1990)
  • A. Szulkin, On a class of variational inequalities involving gradient operators, J. Math. Anal. Appl., 100, 486–499 (1984)
  • ––––, On the solvability of a class of semilinear variational inequalities, Rend. Mat., 4, 121–137 (1984)
  • ––––, Positive solutions of variational inequalities: a degree-theoretic approach, J. Differential Equations, 57, 90–111 (1985)